American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Jaka Smrekar and Atsushi Yamashita. Function spaces of CW homotopy type are Hilbert manifolds. Proc. Amer. Math. Soc. 137 (2009) 751-759. MR 2448598.
Abstract, references, and article information   
View Article: PDF

[2] Chia-Chuan Tseng and Ngai-Ching Wong. Invertibility in infinite-dimensional spaces. Proc. Amer. Math. Soc. 128 (2000) 573-581. MR 1628416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tatsuhiko Yagasaki. The groups of quasiconformal homeomorphisms on Riemann surfaces. Proc. Amer. Math. Soc. 127 (1999) 2727-2734. MR 1600094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jan J. Dijkstra and Jan van Mill. On the dimension of Hilbert space remainders. Proc. Amer. Math. Soc. 124 (1996) 3261-3263. MR 1371121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. V. Semenov. Counterexample to a problem of Geoghegan-West. Proc. Amer. Math. Soc. 124 (1996) 939-943. MR 1317050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Katsuro Sakai. All autohomeomorphisms of connected Menger manifolds are stable . Proc. Amer. Math. Soc. 122 (1994) 1289-1291. MR 1273522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Chigogidze. Classification theorem for Menger manifolds . Proc. Amer. Math. Soc. 116 (1992) 825-832. MR 1143015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. J. Dijkstra, J. van Mill and J. Mogilski. An AR-map whose range is more infinite-dimensional than its domain . Proc. Amer. Math. Soc. 114 (1992) 279-285. MR 1075946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dale M. Rohm. Weakly infinite-dimensional product spaces . Proc. Amer. Math. Soc. 111 (1991) 255-260. MR 1037221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Katsuro Sakai. An embedding space triple of the unit interval into a graph and its bundle structure . Proc. Amer. Math. Soc. 111 (1991) 1171-1175. MR 1037222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Katsuro Sakai. On hyperspaces of polyhedra . Proc. Amer. Math. Soc. 110 (1990) 1089-1097. MR 1037223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dale M. Rohm. Products of infinite-dimensional spaces . Proc. Amer. Math. Soc. 108 (1990) 1019-1023. MR 946625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Katsuro Sakai. A function space triple of a compact polyhedron into an open set in Euclidean space . Proc. Amer. Math. Soc. 108 (1990) 547-555. MR 991709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dennis J. Garity and Dale M. Rohm. Stable maps into the Hilbert cube . Proc. Amer. Math. Soc. 104 (1988) 632-634. MR 962840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Katsuro Sakai. The space of cross sections of a bundle . Proc. Amer. Math. Soc. 103 (1988) 956-960. MR 947690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Raymond Y. Wong. A Hilbert cube L-S category . Proc. Amer. Math. Soc. 102 (1988) 720-722. MR 929009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jan van Mill. Domain invariance in infinite-dimensional linear spaces . Proc. Amer. Math. Soc. 101 (1987) 173-180. MR 897091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Katsuro Sakai. The $l\sb 1$-completion of a metric combinatorial $\infty$-manifold . Proc. Amer. Math. Soc. 100 (1987) 574-578. MR 891166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Katsuro Sakai. A $Q$-manifold local-compactification of a metric combinatorial $\infty$-manifold . Proc. Amer. Math. Soc. 100 (1987) 775-780. MR 894453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Philip L. Bowers. An example of a fake $s$-manifold with a nice locally contractible compactification . Proc. Amer. Math. Soc. 98 (1986) 171-174. MR 848898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tadeusz Dobrowolski. Examples of topological groups homeomorphic to $l\sp f\sb 2$ . Proc. Amer. Math. Soc. 98 (1986) 303-311. MR 854038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James P. Henderson. Recognizing $\sigma$-manifolds . Proc. Amer. Math. Soc. 94 (1985) 721-727. MR 792291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Philip L. Bowers. Discrete cells properties in the boundary set setting . Proc. Amer. Math. Soc. 93 (1985) 735-740. MR 776212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jan J. Dijkstra. A rigid space whose square is the Hilbert space . Proc. Amer. Math. Soc. 93 (1985) 118-120. MR 766540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Philip L. Bowers. Fake boundary sets in the Hilbert cube . Proc. Amer. Math. Soc. 93 (1985) 121-127. MR 766541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jerzy Mogilski. Characterizing the topology of infinite-dimensional $\sigma $-compact manifolds . Proc. Amer. Math. Soc. 92 (1984) 111-118. MR 749902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark Steinberger and James West. Covering homotopy properties of maps between C.W. complexes or ANRs . Proc. Amer. Math. Soc. 92 (1984) 573-577. MR 760948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Roman Pol. An infinite-dimensional pre-Hilbert space not homeomorphic to its own square . Proc. Amer. Math. Soc. 90 (1984) 450-454. MR 728367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Katsuro Sakai. Each ${\bf R}\sp{\infty }$-manifold has a unique piecewise linear ${\bf R}\sp{\infty }$-structure . Proc. Amer. Math. Soc. 90 (1984) 616-618. MR 733416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. Toruńczyk and J. West. A Hilbert space limit for the iterated hyperspace functor . Proc. Amer. Math. Soc. 89 (1983) 329-335. MR 712646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2